Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2015  |  Volume : 47  |  Issue : 3  |  Page : 328--329

Neuroleptic malignant syndrome in cycloserine-induced psychosis

Neena S Sawant, Natasha S Kate, Swaroop S Bhatankar, Prathamesh S Kulkarni 
 Department of Psychiatry, Seth G.S.M.C and KEM Hospital, Mumbai, Maharashtra, India

Correspondence Address:
Dr. Neena S Sawant
Department of Psychiatry, Seth G.S.M.C and KEM Hospital, Mumbai, Maharashtra
India

A 33-year-old multidrug-resistant tuberculosis female patient diagnosed as cycloserine-induced psychosis developed several neuroleptic side effects such as extrapyramidal reaction, neuroleptic malignant syndrome, and drug-induced parkinsonism while she was being treated with initially haloperidol and then olanzapine over a period of 2 months . Patient«SQ»s antipsychotic medications were withdrawn, and treatment with bromocriptine showed prompt recovery. The multiple neurological adverse effects which the patient developed had implications on the management of the complications as well as her illness.


How to cite this article:
Sawant NS, Kate NS, Bhatankar SS, Kulkarni PS. Neuroleptic malignant syndrome in cycloserine-induced psychosis.Indian J Pharmacol 2015;47:328-329


How to cite this URL:
Sawant NS, Kate NS, Bhatankar SS, Kulkarni PS. Neuroleptic malignant syndrome in cycloserine-induced psychosis. Indian J Pharmacol [serial online] 2015 [cited 2021 Jun 20 ];47:328-329
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2015;volume=47;issue=3;spage=328;epage=329;aulast=Sawant;type=0